# SDR SIMA20131207003

- Difficulty date: December 7, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 22,946 hours, 19,418 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF FLOOR PANEL 261BF FOUND DAMAGED WIRE ON FLOOR PROX STRIP EMERGENCY LIGHT AT ROW 18.  R & R FLOOR PROX STRIP EMERGENCY LIGHT AT ROW 18 IAW AMM 33-50-12, OPERATION GOOD.
